Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Gas, bloating, constipation. Taking zelmorn. History of IBS, esophageal erosion. Treatment?

I am currently seeing and have been seeing a GI doctor for IBS and Eroision of the esphougus, gas and bloating . I feel like I don t get any relief. I still have gas and bloating daily and constipation daily. I took the medication Zelmorn and it worked wonderful. What other medication can I ask for to help with my gas, bloating, constipation and heartburn . Please help
Asked On : Mon, 30 Jul 2012
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for posting query.
You have a peptic ulcer disease with esophageal erosion. So you need to take a combination of a proton pump inhibitor like pantoprazole and prokinetcs like domperidone for 6 months in empty stomach and a anti flatulent drugs like simethicon.
Consult with physician for further proper management.
Wish you a speedy recovery.
Dr Sourav Ganguly
Answered: Mon, 30 Jul 2012
I find this answer helpful
Internal Medicine Specialist Dr. Enrique Molina's  Response
Zelnorm is not a commonly prescribed medication nowadays given the controversy a few years ago when it was withdrawn from the market temporarily, so I am guessing you have tried multiple other medications in the past. IBS is sometimes difficult to treat, as there are so many factors involved, and we (doctors) don't really know what causes it. Antibiotics seem to work, at least temporarily for IBS (e.g. Xifaxan); simethicone over the counter for bloating and gas is good, and even pro-motility agents such as erythromycin or domperidone may help you. Constipation is usually the easiest symptom to treat as there are so many options OTC (such as miralax, milk of magnesia, etc) and prescribed (such as lactulose)
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor